# SDR AALA20011558

- Difficulty date: August 3, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT 23H IS INTERMITTENT.  RE-SECURED CONNECTOR AT FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
